# SDR AALA20110609TUL08

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM HAS CORROSION ON WEB STATIONS 1155 TO 1212.  REPLACED WEB PER AARD 51-10-00-5.
